# SDR IPXA10558679

- Difficulty date: February 20, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD NR 2 PYLON AFT FAIRING STRUCTURE RT FWD VERTICAL ANGLE IS CHAFED ON THE OUTER RADIUS.  PPS 208.47 P/N 313N5033-100.  REPLACED ANGLE IAW SRM 51-40-02-0G, SRM 51-40-05-0G, BOEING DWG 313N5033, SRM 51-40-08-0G, AMM 51-21-04-07, AMM 51-21-10-7.
